About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 613270, 10 pages
http://dx.doi.org/10.1155/2012/613270
Research Article

Ulam-Hyers Stability for Cauchy Fractional Differential Equation in the Unit Disk

Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 11 January 2012; Accepted 18 April 2012

Academic Editor: Bing Xu

Copyright © 2012 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S.M. Ulam, A Collection of Mathematical Problems, Interscience, New York, NY, USA, 1961.
  2. S. M. Ulam, Problems inModern Mathematics, Wiley, New York, NY, USA, 1964.
  3. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. H. Hyers, “The stability of homomorphisms and related topics,” in Global Analysis—Analysis on Manifolds, vol. 57 of Teubner Texts in Mathematics, pp. 140–153, Teubner, Leipzig, Germany, 1983. View at Zentralblatt MATH
  6. D. H. Hyers and T. M. Rassias, “Approximate homomorphisms,” Aequationes Mathematicae, vol. 44, no. 2-3, pp. 125–153, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser Boston, Basel, Switzerland, 1998.
  8. C. Alsina and R. Ger, “On some inequalities and stability results related to the exponential function,” Journal of Inequalities and Applications, vol. 2, no. 4, pp. 373–380, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order,” Applied Mathematics Letters, vol. 17, no. 10, pp. 1135–1140, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order I,” Journal of Mathematical Analysis and Applications, vol. 311, no. 1, pp. 139–146, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order II,” Applied Mathematics Letters, vol. 19, no. 9, pp. 854–858, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. Li and Y. Shen, “Hyers-Ulam stability of linear differential equations of second order,” Applied Mathematics Letters, vol. 23, no. 3, pp. 306–309, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. R. Abdollahpour and A. Najati, “Stability of linear differential equations of third order,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1827–1830, 2011. View at Publisher · View at Google Scholar
  14. N. Lungu and D. Popa, “Hyers-Ulam stability of a first order partial differential equation,” Journal of Mathematical Analysis and Applications, vol. 385, no. 1, pp. 86–91, 2012. View at Publisher · View at Google Scholar
  15. C. P. Li and F. R. Zhang, “A survey on the stability of fractional differential equations,” The European Physical Journal Special Topics, vol. 193, pp. 27–47, 2011.
  16. Y. Li, Y. Chen, and I. Podlubny, “Mittag-Leffler stability of fractional order nonlinear dynamic systems,” Automatica, vol. 45, pp. 1965–1969, 2009.
  17. W. Deng, “Smoothness and stability of the solutions for nonlinear fractional differential equations,” Nonlinear Analysis. Series A, vol. 72, no. 3-4, pp. 1768–1777, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. Li, Y. Chen, and I. Podlubny, “Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1810–1821, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. Wang, L. Lv, and Y. Zhou, “Ulam stability and data dependence for fractional differential equations with Caputo derivative,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 63, 10 pages, 2011.
  20. R. W. Ibrahim, “Approximate solutions for fractional differential equation in the unit disk,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 64, 11 pages, 2011.
  21. J. R. Wang, L. L. Lv, and Y. Zhou, “New concepts and results in stability of fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 2530–2538, 2012.
  22. J. R. Wang and Y. Zhou, “Mittag-Leffler-Ulam stabilities of fractional evolution equations,” Applied Mathematics Letters, vol. 25, pp. 723–728, 2012.
  23. J. Wang, X. Dong, and Y. Zhou, “Existence, attractiveness and stability of solutions for quadratic Urysohn fractional integral equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 545–554, 2012. View at Publisher · View at Google Scholar
  24. J. R. Wang, X. W. Dong, and Y. Zhou, “Analysis of nonlinear integral equations with Erdlyi-Kober fractional operator,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 8, pp. 3129–3139, 2012. View at Publisher · View at Google Scholar
  25. R. W. Ibrahim, “Ulam stability for fractional differential equation in complex domain,” Abstract and Applied Analysis, vol. 2012, Article ID 649517, 8 pages, 2011. View at Publisher · View at Google Scholar
  26. R. W. Ibrahim, “Generalized Ulam-Hyers stability for fractional differential equations,” International Journal of Mathematics, vol. 23, no. 5, 9 pages, 2012. View at Publisher · View at Google Scholar
  27. M. Darus and R. W. Ibrahim, “Radius estimates of a subclass of univalent functions,” Matematichki Vesnik, vol. 63, no. 1, pp. 55–58, 2011.
  28. H. M. Srivastava, Y. Ling, and G. Bao, “Some distortion inequalities associated with the fractional derivatives of analytic and univalent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 2, no. 2, 6 pages, 2001. View at Zentralblatt MATH
  29. H. M. Srivastava and S. Owa, Univalent Functions, Fractional Calculus, and Their Applications, Halsted Press, John Wiley and Sons, New York, NY, USA, 1989.
  30. P. L. Duren, Univalent Functions, vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1983.